# SDR VNAA2019020199906

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 34,862 hours, 34,807 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R1003111
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WING PLANK MLG TRUNNION FASTENER HOLE (FWD LOOKING AFT) HAS AN INDICATION AT 5TH FASTENER HOLE FROM THE FWD EDGE OF STEEL STRAP AT 55% FSH, FAILED NDT. C/A: REPAIRED L/H LOWER WING PLANK MLG TRUNNION FASTENER HOLE IAW BOMBARDIER REO 601R-57-21-2938 REV--DATED 2019-01-24.
